MathSciNet Relay Station
MathSciNet bibliographic data
MR2597522 65H10
Darvishi, M. T. Some three-step iterative methods free from second order derivative for finding solutions of systems of nonlinear equations. Int. J. Pure Appl. Math. 57 (2009), no. 4, 557–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement